# SDR UPS204345

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 2 K-FLAP OUTBOARD BONDING JUMPER UPPER ATTACH POINT IS PITTED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 57-50-1, CUT OUT DAMAGE AND REPAIRED PER SRM 57-50-3.
